# SDR AALA201806185001

- Difficulty date: June 15, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 51,336 hours, 25,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360215
- Condition: Corroded
- Location: Bs 1304-1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FUSELAGE SKIN INTERNAL SURFACE AROUND  THE AFT LAVATORY PAN.  REPAIRED THE SKIN IAW SRM 51-70-04, AND EA 281446.
